MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular
Model Number MMT-923A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced high blood glucose and leakage at infusion site on (b)(6) 2023.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates (b)(4) (ic retrospective complaint review) and (b)(4) (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Additional information - this electronic medical device report (emdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: electronic quality management system (eqms)search: a query was run in the eqms on 16/jul/2026 against "lot number" 6002306 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture/superficial wetness.The review confirmed that lot 6002306 the identified failure mode is not associated with any nonconforming reports (ncr) or corrective and preventive action (capa) of the same or similar nature.The complaint can be closed referencing the investigation as it addresses the malfunction.Similar complaints search - threshold not met or exceeded: a query was run in the eqms on 16/jul/2026 against "lot number" criteria equal "6002306" and similar malfunction codes leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture/superficial wetness.The count of complaints is 1.The complaint numbers is "(b)(4)".Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation (no further investigation): based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi)(monthly trips and alerts) complaint unconfirmed: following investigation, the reported complaint is unconfirmed as analyzed.Conclusion summary of complaint investigation: as a result of the following: a comprehensive review was conducted, including eqms queries, similar complaint searches, visual evidence assessment, and capa determination.No ncrs or capa's of the same or similar nature were found for lot 6002306 and related malfunction code insertion site egress - trace moisture / superficial wetness.One complaint was identified for this lot, but no trend or systemic issue was detected.No photo evidence was provided, so the assessment was based on documentation only.Based on these results, no manufacturing or quality issues were identified, and no further investigation is required.The record will be closed and monitored through routine tracking and trending per wi(monthly trips and alerts).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Inset II
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50112778
Report Number3003442380-2026-64207
Device Sequence Number13342437
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/08/2026
Device Model NumberMMT-923A
Device Lot Number6002306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown